Ukrainian Mathematical Journal

, Volume 31, Issue 5, pp 433–435 | Cite as

Huygens' principle in an even-dimensional space for some equations with singularities

  • L. A. Ivanov
Brief Communications


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    L. A. Ivanov, “Onlacunae for operators which split into Euler—Poisson—Darboux factors,” Dokl. Akad. Nauk SSSR,233, No. 4, 535–538 (1977).Google Scholar
  2. 2.
    S. A. Gal'pern and V. E. Kondrashov, “The Cauchy problem for differential operators which split into products of wave operators,” TMMO,16, 109–136 (1967).Google Scholar
  3. 3.
    N. Kh. Ibragimov and E. V. Mamontov, “On the Cauchy problem for the equation uttuxx-aij(x-t). uyiyi=0,” Mat. Sb.,102, No. 3, 391–409 (1977).Google Scholar
  4. 4.
    R. Shimming, “Second-order Huygens hyperbolic differential equations for multicomponent fields,” Ukr. Mat. Zh.,29, No. 3, 351–363 (1977).Google Scholar
  5. 5.
    K. L. Stellmacher, “Eine Klasse Huyghenscher Differentialgleichungen und ihre Integration,” Math. Ann.,130, No. 3, 219–233 (1955).Google Scholar
  6. 6.
    V. A. Borovinkov, “Some sufficient conditions for absence of lacunae,” Mat. Sb.,55, No. 3, 237–254 (1961).Google Scholar
  7. 7.
    L. A. Ivanov, “On the Cauchy problem for operators splitting into Euler-Poisson-Darboux factors,” Differents. Uravn.,14, No. 4, 736–739 (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • L. A. Ivanov
    • 1
  1. 1.Voronezh State UniversityUSSR

Personalised recommendations